# SDR FDEA202202091185

- Difficulty date: February 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA7795
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SEAT TRACK CORRODED AT RBL 47,STA 1561 TO 1661. REMOVED AND REPLACED SEAT TRACK AT STA 5-113-1641 RBL 47  REF MD-11 SRM 53-00-52-2R   AND SRM 51-31-01-OG.                                                                              "MAJOR REPAIR"
